Tài liệu tham khảo |
Loại |
Chi tiết |
[1] p. K. Ban (1991), Banach hyperbolicity and existense of holomor- phic maps in infinite dimension , Acta Math. Vietnam, 16, 187 - 199 |
Sách, tạp chí |
Tiêu đề: |
Banach hyperbolicity and existence of holomorphic maps in infinite dimension |
Tác giả: |
p. K. Ban |
Nhà XB: |
Acta Math. Vietnam |
Năm: |
1991 |
|
[2] S. Kobayashi (1976), Intrinsic distances, measures and geometric function theory, Bull. Amer. Math. Soc. 82, 357 - 416 |
Sách, tạp chí |
Tiêu đề: |
Intrinsic distances, measures and geometric function theory |
Tác giả: |
S. Kobayashi |
Nhà XB: |
Bull. Amer. Math. Soc. |
Năm: |
1976 |
|
[3] S. Kobayashi (1970), Hyperbolic Manifolds and Holomorphic Mappings, N. Y. Dekker |
Sách, tạp chí |
Tiêu đề: |
Hyperbolic Manifolds and Holomorphic Mappings |
Tác giả: |
S. Kobayashi |
Năm: |
1970 |
|
[4] Jean- Pierre demailly (2012), Hyperbolic algebraic varieties and holomophic differential equations, Acta Mathematica Vietnamica. Volum 37, number 4, 441 - 512 |
Sách, tạp chí |
Tiêu đề: |
Hyperbolic algebraic varieties and holomophic differential equations |
Tác giả: |
Jean- Pierre demailly |
Nhà XB: |
Acta Mathematica Vietnamica |
Năm: |
2012 |
|
[5] H. L. Royden (1974), Holomophic fiber bundles with hyperbolic fiber, Proc. Amer. Math. Soc. 43, 311 - 312 |
Sách, tạp chí |
Tiêu đề: |
Holomophic fiber bundles with hyperbolic fiber |
Tác giả: |
H. L. Royden |
Năm: |
1974 |
|
[6] S. Venturini (1996), The Kobayashi metric on complex space, Math. Ann. 305, 24 - 44 |
Sách, tạp chí |
Tiêu đề: |
The Kobayashi metric on complex space |
Tác giả: |
S. Venturini |
Nhà XB: |
Math. Ann. |
Năm: |
1996 |
|
[7] D. D. Thai and p. V. Due (2000), On the complete hyperbolic and the tautness of the Hartogs domains , Inter. Jour. Math. 11, 103 - 111 |
Sách, tạp chí |
Tiêu đề: |
On the complete hyperbolic and the tautness of the Hartogs domains |
Tác giả: |
D. D. Thai and p. V. Due |
Năm: |
2000 |
|
[8] D. D. Thai and N. Q. Dieu (2003), Complete h y p e r b o l i c of Hartogs domains, Manuscripta. Math. 112, 171 - 178 |
Sách, tạp chí |
Tiêu đề: |
Complete hyperbolic of Hartogs domains |
Tác giả: |
D. D. Thai, N. Q. Dieu |
Nhà XB: |
Manuscripta Mathematica |
Năm: |
2003 |
|